# SDR CA080728010

- Difficulty date: July 4, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 24,125 hours
- Engine: Pwa PT6T3
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Pilot Valve
- Part number: 212076005011
- Condition: Chattering
- Location: Lt Cyclic
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, F
- Precautionary procedure: A

## Discrepancy

(CAN) ACFT ENCOUNTERED VIBRATION, FELT THROUGH FLIGHT CONTROLS. VIBRATION WORSENED RAPIDLY DURING RETURN TO BASE. UPON ARRIVAL TO BASE, ENGINEER INSPECTED ACFT AND FOUND LT CYCLIC SERVO PILOT VALVE TO BE CHATTERING EXCESSIVELY, CAUSING UNCOMMANDED CYCLIC INPUTS. ACFT WAS GROUNDED. CYCLIC SERVO REPLACED, A/C TEST FLOWN AND WAS RELEASED FOR RETURN TO SERVICE. SUSPECT SERVO WAS SENT TO O/H FACILITY FOR EVALUATION, FOUND EXCESSIVE WEAR ON PILOT VALVE ASSY.
